HOCM: Hi everyone its my first time... - British Heart Fou...

British Heart Foundation
18,865 members12,889 posts

HOCM

annettahope
annettahope

Hi everyone its my first time here i was diagnose with HOCM late last year which gets me worried because its affecting my day to day activities i get so tired and short of breath all the time but the only treatment i am getting at the moment is verapamil 120mg twice a day , i have HBP which is been lowered from taking this medication but i am still having the same symptoms.

3 Replies
oldestnewest
Philippa_BHF
Philippa_BHFAdministrator

Hi annettahope,

I am so sorry to hear you are troubled by your symptoms following your diagnosis. It would be a good idea to see your GP to see if there are any other types of medication you could be taking to help. They should be able to refer you to a cardiologist for further management too.

If you would like to talk things through with one of the cardiac nurses on our helpline they will be able to offer you further advice. The number is 0300-330-3311, and there is someone to talk to Monday- Friday from 9-5.

I hope I've helped.

Take care and I hope you feel better soon.

Philippa

hi philippa thanks for your reply i have been seeing a cardiologist he is the one who gave me the medication but it only lowered my blood pressure but my symptom is still the same. can i work with my condition

Hi Annette I don't know what hocm is but iv just been put on verapramil after 10 days in hospital. I'm not on bp meds and I understand it's to lower my heart rate. The thing is I too am really tired and feel switched off which isn't good as I need to start working again tomorrow. Let's see how that goes.

You may also like...